# SDR SWAA2014021024963

- Difficulty date: January 31, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 63,681 hours, 52,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP TRACK STIFFENER CRACKED.  LOCATED ON INTERNAL AREA AFT LOWER CT POSITION.  R & R STIFFENER IAW SRM & DRAWING.
